# SDR USAA2011062900002

- Difficulty date: June 14, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1604
- Condition: Inoperative
- Location: Pax Door
- Part time: 37,092 hours, 16,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - DURING OPERATIONAL TEST OF DAMPING FUNCTION AND EMERGENCY OPERATION WAS FOUND HARD IMPACT BETWEEN ON THE DOOR SLIDERS AND PASSENGER/CREW DOOR 832.  REPLACED DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT PASSENGER/CREW DOOR 832 IAW A320 AMM 52-13-14-400-001-0.
